# SDR UALA2008111706538

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 72,370 hours, 8,207 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS AT DOOR 2L AND BY F-C GALLEY FLOOR FLASHING CONSTANTLY.  ACCOMPLISHED DATA BASE RELOAD AND NO ACCESS INTO PANASONIC EQT, GROUND TEST EMERGENCY LIGHT WITH FLIGHT DECK SW, OP CHECK NORMAL ON GROUND.  INSTALL DATA BASE AND EMERGENCY LIGHT OPS CHECKED NORMAL ON GROUND.  CONFERRED WITH CABIN CREW & RESET EMERGENCY LIGHT POWER SWITCH, TEST OK.  NOT ABLE TO DUPLICATE OR OBSERVE MALFUNCTION.  ITEM HAS PRIOR HISTORY, FUNCTIONAL AT THIS TIME.
